Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 92, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 25, 2018, 1:43 PM EDT for 4 counties in Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2018, 1:43 PM EDT (17:43 UTC)
- Expired
- Jun 25, 2018, 2:33 PM EDT
- In force
- 50 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Anderson County, TN, Campbell County, TN, Morgan County, TN, Scott County, TN
The radar
The Knoxville radar (KMRX), 111 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 2:00 PM EDT | TSTM WND DMG | Sse Oneida, TN | TREES WERE REPORTED DOWN IN ONEIDA. |
| Jun 25, 2:09 PM EDT | TSTM WND DMG | Sse Oneida, TN | TREES WERE REPORTED DOWN IN ONEIDA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1637 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.8
The text
As transmitted.
062
WUUS54 KMRX 251743
SVRMRX
TNC001-013-129-151-251845-
/O.NEW.KMRX.SV.W.0092.180625T1743Z-180625T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
143 PM EDT MON JUN 25 2018
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Central Morgan County in east Tennessee...
Central Anderson County in east Tennessee...
Campbell County in east Tennessee...
Scott County in east Tennessee...
* Until 245 PM EDT.
* At 142 PM EDT, severe thunderstorms were located along a line
extending from near Co-Operative to 9 miles northwest of Wartburg,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Clinton, La Follette, Oneida, Wartburg, Jacksboro, Huntsville,
Helenwood, Jellico, Caryville, Lake City, Norris, Winfield,
Sunbright, Norris Dam State Park, Rugby, High Point, Elk Valley,
Smokey Junction, Honey Creek State Park and Rosedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3659 8399 3648 8394 3608 8407 3611 8485
3614 8487 3616 8491 3628 8488 3629 8487
3630 8480 3633 8477 3633 8476 3634 8474
3635 8474 3635 8473 3637 8472 3637 8470
3640 8466 3660 8478
TIME...MOT...LOC 1742Z 268DEG 19KT 3663 8463 3619 8472
HAIL...1.00IN
WIND...60MPH
$$
DH3 follow-up statements
229
WWUS54 KMRX 251809
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
209 PM EDT MON JUN 25 2018
TNC001-013-129-151-251845-
/O.CON.KMRX.SV.W.0092.000000T0000Z-180625T1845Z/
Morgan TN-Anderson TN-Campbell TN-Scott TN-
209 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHERN MORGAN...NORTHERN ANDERSON...CAMPBELL AND SCOTT
COUNTIES...
At 209 PM EDT, severe thunderstorms were located along a line
extending from Zion Hill to near Jacksboro, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Clinton, La Follette, Oneida, Jacksboro, Huntsville, Helenwood,
Jellico, Caryville, Lake City, Norris, Winfield, Sunbright, Norris
Dam State Park, Rugby, Elk Valley, Smokey Junction, Rosedale,
Robbins, Cove Lake State Park and Ketchen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3659 8399 3648 8394 3608 8407 3622 8481
3637 8470 3640 8466 3659 8444
TIME...MOT...LOC 1809Z 265DEG 38KT 3660 8421 3628 8428
HAIL...0.75IN
WIND...60MPH
$$
DH431
WWUS54 KMRX 251821
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
221 PM EDT MON JUN 25 2018
TNC001-129-251831-
/O.CAN.KMRX.SV.W.0092.000000T0000Z-180625T1845Z/
Morgan TN-Anderson TN-
221 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORGAN AND NORTHERN
ANDERSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east Tennessee.
LAT...LON 3659 8399 3647 8394 3628 8401 3627 8401
3628 8403 3630 8403 3625 8406 3625 8408
3623 8407 3622 8410 3623 8411 3624 8418
3631 8446 3640 8432 3659 8428
TIME...MOT...LOC 1821Z 268DEG 19KT 3660 8415 3628 8422
$$
TNC013-151-251845-
/O.CON.KMRX.SV.W.0092.000000T0000Z-180625T1845Z/
Campbell TN-Scott TN-
221 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR CAMPBELL AND NORTHEASTERN SCOTT COUNTIES...
At 221 PM EDT, severe thunderstorms were located along a line
extending from Red Ash to near Jacksboro, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
La Follette, Jacksboro, Jellico, Caryville, Lake City, Norris Dam
State Park, Elk Valley, Smokey Junction, Disney, Cove Lake State
Park, Indian Mountain State Park, Fincastle, White Oak, Royal Blue
and Norma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3659 8399 3647 8394 3628 8401 3627 8401
3628 8403 3630 8403 3625 8406 3625 8408
3623 8407 3622 8410 3623 8411 3624 8418
3631 8446 3640 8432 3659 8428
TIME...MOT...LOC 1821Z 268DEG 19KT 3660 8415 3628 8422
HAIL...0.75IN
WIND...60MPH
$$
DH718
WWUS54 KMRX 251833
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
233 PM EDT MON JUN 25 2018
TNC013-151-251843-
/O.CAN.KMRX.SV.W.0092.000000T0000Z-180625T1845Z/
Campbell TN-Scott TN-
233 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR CAMPBELL AND NORTHEASTERN
SCOTT COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east Tennessee.
LAT...LON 3659 8399 3647 8394 3628 8401 3627 8401
3628 8403 3630 8403 3625 8406 3625 8408
3623 8407 3622 8410 3623 8411 3624 8418
3631 8446 3640 8432 3659 8428
TIME...MOT...LOC 1830Z 268DEG 19KT 3660 8409 3628 8416
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:30 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 25, 1:30 PM EDT, 13 minutes before
Area Forecast Discussion National Weather Service Morristown TN 130 PM EDT Mon Jun 25 2018 .AVIATION...The overall weather pattern shows weak ridging over the region today with a minor short wave riding along the upper flow ...and at the surface...a broad frontal boundary stretched west to east across the general area. This set up will allow for a couple of rounds of convection to move through the TAF sites over the next 24 hours. The first and most significant round of convection should push through this afternoon into the early evening. Any storm that moves across a TAF site could generate lowering clouds...heavy rainfall...reduced VIS...hail and strong gusty winds. Another round of convection will be possible late tonight into early Tuesday morning. Areal coverage of this round should be less and centered over northern area and...for now...will only mention showers near TRI. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && mjb
Hazardous weather outlook, Jun 25, 4:20 AM EDT, 9 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 420 AM EDT Mon Jun 25 2018 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-260830- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 420 AM EDT Mon Jun 25 2018 /320 AM CDT Mon Jun 25 2018/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...Today and Tonight Strong to severe storms will be possible this afternoon. Damaging winds will be the main threat with these storms. Hail up to quarter size and localized flash flooding will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon.
In the hours before
Special weather statement, Jun 25, 12:34 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
1234 PM EDT MON JUN 25 2018
TNZ082>084-251715-
Rhea TN-Bledsoe TN-Meigs TN-
1234 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR RHEA...NORTHEASTERN BLEDSOE AND
NORTHEASTERN MEIGS COUNTIES UNTIL 115 PM EDT/1215 PM CDT/...
At 1233 PM EDT/1133 AM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles west of Spring City, or 11 miles north of
Dayton, moving east at 25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Pikeville, Spring City, Evensville, Peakland, Stinging Fork Falls
State Park, Grandview, Piney Falls State Park and Melvine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3575 8521 3577 8504 3575 8503 3577 8494
3576 8492 3578 8490 3579 8487 3580 8476
3579 8474 3576 8476 3575 8473 3557 8471
3553 8524
TIME...MOT...LOC 1633Z 264DEG 21KT 3565 8499
mjbLocal storm report, Jun 25, 1:16 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
116 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL LOUDON 35.74N 84.36W
06/25/2018 E1.00 INCH LOUDON TN 911 CALL CENTER
&&Special weather statement, Jun 25, 1:27 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Morristown TN
127 PM EDT MON JUN 25 2018
TNZ012-013-035-036-251815-
Anderson TN-Scott TN-Campbell TN-Morgan TN-
127 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHWESTERN ANDERSON...
CAMPBELL AND SCOTT COUNTIES UNTIL 215 PM EDT...
At 127 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Great Meadows Campsites to 12 miles north of
Fairfield Glade. Movement was east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Oak Ridge, La Follette, Oneida, Wartburg, Oliver Springs, Jacksboro,
Huntsville, Helenwood, Jellico, Caryville, Lake City, Winfield,
Sunbright, Rugby, High Point, Elk Valley, Smokey Junction, Honey
Creek State Park, Rosedale and Robbins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3659 8406 3604 8422 3610 8485 3614 8487
3616 8491 3620 8491 3624 8488 3628 8488
3629 8487 3630 8480 3633 8477 3634 8474
3635 8474 3635 8473 3637 8472 3637 8470
3640 8466 3660 8478
TIME...MOT...LOC 1727Z 269DEG 32KT 3665 8474 3619 8487
DHSpecial weather statement, Jun 25, 1:30 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Morristown TN
130 PM EDT MON JUN 25 2018
TNZ099>101-251815-
West Polk TN-Bradley TN-Hamilton TN-
130 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...WESTERN POLK AND
HAMILTON COUNTIES UNTIL 215 PM EDT...
At 129 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walden, or near Chattanooga, moving east at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Chattanooga, Cleveland, Benton, Soddy-Daisy, Signal Mountain, Walden,
Lakesite, Charleston, Ridgeside, South Cleveland, Fairmount,
Harrison, East Cleveland, Wildwood Lake, Red Bank, Collegedale,
Calhoun, Waterville, Lookout Mountain and Parksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3499 8538 3521 8534 3525 8530 3529 8473
3529 8472 3527 8473 3528 8475 3525 8473
3526 8471 3524 8470 3527 8467 3527 8458
3499 8460
TIME...MOT...LOC 1729Z 269DEG 32KT 3517 8525
DHSpecial weather statement, Jun 25, 1:34 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
134 PM EDT MON JUN 25 2018
TNZ071>074-251815-
Blount Smoky Mountains TN-Sevier Smoky Mountains TN-NW Blount TN-
North Sevier TN-
134 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLOUNT AND
SOUTHWESTERN SEVIER COUNTIES UNTIL 215 PM EDT...
At 134 PM EDT, Doppler radar was tracking a strong thunderstorm near
Eagleton Village, or near Alcoa, moving east at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Maryville, Sevierville, Alcoa, Gatlinburg, Pigeon Forge, Rockford,
Eagleton Village, Townsend, Walland, Wildwood, Wears Valley, Elkmont,
Great Smoky Mountains National Park, Roundtop Mountain State Park and
Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east Tennessee.
LAT...LON 3564 8393 3587 8396 3588 8395 3586 8392
3585 8391 3584 8387 3584 8385 3587 8381
3586 8349 3563 8344
TIME...MOT...LOC 1734Z 269DEG 32KT 3579 8387
DHLocal storm report, Jun 25, 1:43 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
143 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG KNOXVILLE 35.97N 83.95W
06/25/2018 KNOX TN 911 CALL CENTER
TREES AND POWER LINES WERE REPORTED DOWN IN THE EASTERN
PART OF KNOXVILLE.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:31 AM EDT | Special Weather Statement | MRX | Knox | 44 min |
| Jun 25, 3:06 AM EDT | Special Weather Statement | MRX | Union | 39 min |
| Jun 25, 3:35 AM EDT | Special Weather Statement | MRX | Jefferson | 25 min |
| Jun 25, 4:00 AM EDT | Special Weather Statement | MRX | Hamblen, Jefferson | 30 min |
| Jun 25, 11:13 AM EDT | Special Weather Statement | MRX | Morgan | 47 min |
| Jun 25, 11:16 AM EDT | Special Weather Statement | MRX | Rhea | 44 min |
| Jun 25, 11:27 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 48 min |
| Jun 25, 11:35 AM EDT | Special Weather Statement | MRX | Campbell, Scott | 40 min |
| Jun 25, 12:20 PM EDT | Special Weather Statement | MRX | Loudon, Roane | 40 min |
| Jun 25, 12:31 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Roane | 44 min |
| Jun 25, 12:34 PM EDT | Special Weather Statement | MRX | Bledsoe, Rhea | 41 min |
| Jun 25, 1:01 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Sevier | 44 min |
| Jun 25, 1:05 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon | 55 min |
| Jun 25, 1:27 PM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 48 min |
| Jun 25, 1:30 PM EDT | Special Weather Statement | MRX | Bradley, Hamilton | 45 min |
| Jun 25, 1:34 PM EDT | Special Weather Statement | MRX | Blount, Sevier | 41 min |
| Jun 25, 1:45 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Knox, Sevier | 60 min |
| Jun 25, 1:47 PM EDT | Special Weather Statement | MRX | Loudon, McMinn, Meigs, Rhea, Roane | 58 min |
| Jun 25, 1:55 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Loudon, McMinn, Meigs, Monroe, Rhea and 1 more | 65 min |
| Jun 25, 2:15 PM EDT | Special Weather Statement | MRX | Polk | 45 min |
| Jun 25, 2:19 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Grainger, Union | 56 min |
| Jun 25, 2:30 PM EDT | Special Weather Statement | MRX | Washington | 45 min |
| Jun 25, 3:01 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, McMinn, Monroe, Polk | 44 min |
| Jun 25, 3:09 PM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 51 min |
| Jun 25, 3:10 PM EDT | Special Weather Statement | MRX | Greene, Unicoi | 50 min |
| Jun 25, 3:25 PM EDT | Special Weather Statement | MRX | Carter, Johnson | 50 min |
| Jun 25, 3:53 PM EDT | Severe Thunderstorm Warning | MRX | Johnson, Sullivan | 37 min |
| Jun 25, 4:33 PM EDT | Special Weather Statement | MRX | Johnson | 27 min |
| Jun 25, 5:42 PM EDT | Special Weather Statement | MRX | Morgan | 48 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.